MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number AED01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer attempted to use avive aed device in an emergency but were having trouble with the pad cartridge.User reported that the pad cartridge was recognized by the aed and walked them up to the "place pads on patient" step but the pads would not take a reading on the patient as they did not shave the patient and the pads were not coming in contact with skin.Ems arrived on scene before a reading could be taken and took over from there.Status of the patient is unknown at this time.
 
Additional Manufacturer Narrative
The device and pad cartridge were not returned to avive for investigation.Investigation of the aed logs revealed that the device was successfully powered on, and audio instructed the user to peel and place the pads on the patient.Logs indicated that the device then started to take impedance readings, which fell between 445-493 ohms.An impedance value in the acceptable threshold falls between 25 and 200 ohms.The impedance values measured by the device fell above the acceptable threshold range for ecg analysis and shock delivery, and the device correctly identified this and played audio to instruct the user to check the pads.This can be due to several factors such as improper pad placement / adherence, debris on the pads, clothing interference, or body surface conditions such as wet skin or body hair.Based on the user's description of the event, it is likely that patient body hair interfered with the proper adherence of the electrode pads.Before the event, the device passed all daily, weekly, and monthly self-tests.There was no deficiency, malfunction, or error identified with the aed device.The event is reported as serious injury because life-saving therapy/treatement may have been intrrupted/delayed.The event date is corrected to (b)(6) 2025 based on the information form the customer.
 
Event or Problem Description

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer Contact
sanaz mirkhani
185 valley drive
brisbane, CA 94005
MDR Report Key23658970
Report Number3026007685-2025-00004
Device Sequence Number15983569
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberAED01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown